# SDR SWAA2013101121072

- Difficulty date: October 4, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 42,796 hours, 24,745 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STAB BS 92.70 CRACKED VERTICAL STIFFENER.  REPAIRED RIB ASSEMBLY IAW SRM.
